# SDR MASA20210126033

- Difficulty date: January 9, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN STA FS 645 BETWEEN STGR 17LH TO 18LGH AT FWD BAGGAGE BAY.  FRAME IN STA FS 645.00 BETWEEN STGR 17LH TO 18LH AT FWD BAGGAGE BAY WAS REPAIRED, PER EA 80-2021-007 REV IR.
